MathSciNet Relay Station
MathSciNet bibliographic data
MR1982935 (2004f:65018) 65D17 (41A63 42C40 68U05)
Jiang, Qingtang; Oswald, Peter Triangular $\sqrt 3$-subdivision schemes: the regular case. J. Comput. Appl. Math. 156 (2003), no. 1, 47–75.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement